Qty:1
perrigo - Fexofenadine Ge... has been added to your Cart

Other Sellers on Amazon
Add to Cart
$33.92
+ Free Shipping
Sold by: Mr. Medical
Add to Cart
$41.99
& FREE Shipping. Details
Sold by: WelDun Solutions
Add to Cart
$45.55
+ Free Shipping
Sold by: OTC Counter

Image Unavailable

Image not available for
Color:
  • perrigo - Fexofenadine Generic Allegra 60 Mg - 100ct.
  • Sorry, this item is not available in
  • Image not available
  • To view this video download Flash Player
      

perrigo - Fexofenadine Generic Allegra 60 Mg - 100ct.

by Perrigo
| 5 answered questions

Price: $35.89 & FREE Shipping. Details
In Stock.
Sold by AmericanWholesale and Fulfilled by Amazon. Gift-wrap available.
Pack of 1
  • Fexofenadine 60mg 100ct. (Generic Allegra)
  • Manuf. Perrigo
9 new from $28.01

Frequently Bought Together

perrigo - Fexofenadine Generic Allegra 60 Mg - 100ct. + Kirkland Signature Aller-Fex , 180 mg 150 Tablets + Kirkland Signature Maximum Strength Acid reducer  Ranitidine tablets USP  150MG  95 Tablets  2-Count  190 Total tablets.
Price for all three: $88.34

Buy the selected items together

Important Information

Legal Disclaimer
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. Please see our full disclaimer below.

Product Description

Size: Pack of 1

Fexofenadine 60mg 100ct.

Product Details

Size: Pack of 1
  • Shipping Weight: 0.3 ounces (View shipping rates and policies)
  • ASIN: B006AR4SR8
  • UPC: 345802425782
  • Average Customer Review: 4.7 out of 5 stars  See all reviews (79 customer reviews)
  • Amazon Best Sellers Rank: #6,619 in Health & Personal Care (See Top 100 in Health & Personal Care)
  •  Would you like to give feedback on images?

Customer Reviews

Works as well as the brand name.
Carl M
AND I don't have to pry open those annoying blister packs!!!
Julie Z
This dosage is very hard to find in stores.
Kindle Customer

Most Helpful Customer Reviews

31 of 31 people found the following review helpful By Kevin Quosig on July 5, 2012
Size Name: Pack of 1 Verified Purchase
Bluesman is correct Moldy OCG, some of us need the 60mg size.

I took Fexofenadine as a prescription, as an adult, 60mg twice a day. I have fairly serious allergies and that was the dose, likely to keep a consistant amount in me over time ("time release" like the 24-hour isn't quite what most people think). Also if you think about it, why take more if you don't have to? I'd rather take 2x 60mg than 1x 180mg (I'd take less if I could get away with it), despite it costing more. Due to a shortage of 60mg pills I had to take some 24-hour (180mg) for a couple of days and I can say it doesn't work as well.

Ever since it went OTC and off my drug plan, my costs skyrocketed. At Kaiser when it was still prescription it was 20¢ ea, Allegra (branded) are $1.06 ea. at Walgreens, and even Wal-fex are 79¢ ea. Again, twice a day. Ouch.

I started buying online when California moved the 60mg dose behind the pharmacy counter (no longer on-shelf, I can only assume because of meth cookers?). Going to a pharmacy at hours that are awkard to stand in line for long peroids of time just wasn't acceptable. And of course, I need alot and consistently. Without them, I'm a mess. Local stores just don't keep enough stock around for someone who wants to get 5+ boxes at a time of a dosaged not use as much by the general public.

Wal-fex has been getting more diffucult to get online. So just stopped by Amazon because Walgreens.com was out of the 60mg. Was about to buy the branded Allegra when I saw this which was cheaper (74¢ ea.) and even better, in bulk (no more waste from single-pill deterrent wrappers).

So yeah, be careful thinking "more is better" or "once a day is better than multiple times per day," it is not even close to being the truth.
5 Comments Was this review helpful to you? Yes No Sending feedback...
Thank you for your feedback. If this review is inappropriate, please let us know.
Sorry, we failed to record your vote. Please try again
11 of 11 people found the following review helpful By Linda Dalton VINE VOICE on August 31, 2012
Size Name: Pack of 1 Verified Purchase
A million years ago I use to take a product called Seldane and then it was discontinued/banned and replaced by Alegra 60mg. My problem is that I cannot take the time-released Alegra which is available all over America because it causes me to have rapid heartbeats, uncontrollable trembling, and an inability to pretty much function normally. The Alegra 60 mg. has been my lifesaver for several years until it was brought over-the-counter and then systematically replaced by the 180mg time-released version. I have heard that you can find the 60mg version in Walmart, Target, etc. - but I have looked and locally it is nowhere to be found.

I was nearly at my wits end until I just took a chance and checked with Amazon. I still can't believe that I was able to find it here. I know that it is more expensive and not covered by any insurance, but I need to breathe and short of ordering them from Canada (which is more expensive, by the way) I didn't know what to do.

The bottle arrived yesterday and the pills are identical to the 4 remaining pills I have been guarding with my life for the past 6 months.

Finally, I am no longer in terror over the upcoming allergy season and feel better knowing that these pills can be in my hands within only a few days. Relieved doesn't even begin to cover how I feel.
1 Comment Was this review helpful to you? Yes No Sending feedback...
Thank you for your feedback. If this review is inappropriate, please let us know.
Sorry, we failed to record your vote. Please try again
6 of 6 people found the following review helpful By Cliff Hays on September 5, 2013
Size Name: Pack of 1 Verified Purchase
Used to take Claritin-D, which clears your head effectively yes, but becomes dysfunctional quickly due to the side effects of the pseudoephedrine (sleeplessness, anxiety, etcetera). Then I was prescribed Allegra 180mg tabs for awhile; and while these work well, over time the drowsiness and dehydration they cause can become detrimental. Enter the Fexofenadine 60mg (12hr) tabs. These work very well. They are a large enough dose to ward off the allergy symptoms if taken daily, but not so large a dose as to cause severe dehydration and drowsiness like the 24hr tabs do. Also, it is nice to only take 1/3 of the medication I was previously taking. Unfortunately, there is a bit of dehydration associated with these. You may have to drink a little more water than you're used to drinking, and you may wake up with dry throat every now and then. All in all, the effectiveness of Fexofenadine 60mg coupled with its very minor side effects makes it the best allergy medicine I've ever used.

For anyone who does not know: this product is the generic version of Allegra Adult 12 Hour Allergy Relief, 12-Count and you get 100 tabs for about $0.53 each versus only 12 tabs for about $0.83 each.
1 Comment Was this review helpful to you? Yes No Sending feedback...
Thank you for your feedback. If this review is inappropriate, please let us know.
Sorry, we failed to record your vote. Please try again
6 of 6 people found the following review helpful By Weston Winn on October 21, 2013
Size Name: Pack of 1 Verified Purchase
I can't speak too much to the misfortune of the other person who said this doesn't work, but as someone who's been on 12-hr Allegra literally since the month it was available by prescription, I can honestly say that I find NO difference whatsoever. I mean the stuff is made in Israel who has some of the best labs in the world, not some back alley, half funded lab. It works like a charm for under half the cost, I'm ecstatic!

As for those saying to avoid this and get the 180mg. I take the 60mg because I take diphenhydramine at night. If you like the 24 hour (180mg) dose, then don't buy the 60mg dose, pretty simple. Unfortunately, we can't go get the generic 60mg doses in Costco so this is the next best thing.

To sum up, if you're like me, you like the 12-hr Allegra, you want to spend under half the price, then this is great!
Comment Was this review helpful to you? Yes No Sending feedback...
Thank you for your feedback. If this review is inappropriate, please let us know.
Sorry, we failed to record your vote. Please try again

Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Amazon.com assumes no liability for inaccuracies or misstatements about products.